I have been doing pretty good but I am still having some withdrawels. Any suggestions that will help me feel better?
I have been taking perks for like 5 months now and I am trying to ween myself off them?
- 29 Jan 2012 by lkellam36
- 29 January 2012
Please google The Thomas Recipe, tis a diary and a list of over the counter and RX meds that help greatly while in withdrawal. Getting off of opiates is never painless, it takes willpower and yes, there will be unpleasant symptoms.
If you are achey, try hot baths. If you are perspiring madly, keep changing your clothing, if you have hot/cold flashes, keep a zip up hoodie handy that you can take off and put on quickly. Get some Imodium AD if your tummy is upset. Keep yourself hydrated by drinking lots of water and Gatorade. If you cannot sleep take two benadryl at night, or try Melatonin (an all natural product, at any pharmacy). If you are having anxiety attacks try Valerian root (also a naturla product) or ask your doc for a small amount of Ativan or any benzo to keep you calm.
If you find yourself depressed, get thyself to the doctor asap. Clinical depression can rear it's ugly head during withdrawal, but there are medications to stop that, you just have to figure out, with your doc, which one works for you.
If you want to tell us what withdrawal problems you are having, I'm sure one of us can help out. What you are doing for yourself is a great thing, and you should be immensely proud!!
Best wishes to you, and post often if you need help,
Sweet Lemon allready gave you some great advice, but I just wanted to encourage you too. Hang in there. I know it's rough. I have fought addiction. Mine was alcohol, but it was still hard as all heck. There are allot of people that will support you here too. Best wishes my friend, and God Bless, Ruth
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been takin perks for over a year 5mg 10mg an 30mg... now iam 6 days clean of perks..it was hell
Posted 16 May 2011 • 2 answers
Posted 7 Sep 2011 • 3 answers
Posted 29 Dec 2011 • 1 answer
Posted 7 Dec 2014 • 3 answers
Posted 18 Nov 2017 • 0 answers